| Model Number |
VNMC3434C223TU |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Valiant navion stent grafts were implanted in the endovascular treatment of a taa.It was reported that corelab reviewed ct's from approximately 3 years and 1 month post index procedure and ring enlargement of +1.4mm was noted on the stent graft vnmc3434c223tu sn (b)(4).No stent ring displacement (stent ring migration), endoleak or fracture was noted.Fracture was not examinable on the stent grafts with serial numbers (b)(4) due to device overlaps.No cause of the event was reported.No additional clinical sequalae were provided and the patient will be monitored.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
B5; additional information received; it was reported prior to the tevar, the patient presented to a hospital with dull pain in her back that radiated around the left side and toward the epigastric area.The pain became more intense and was identical to the pain this patient experienced with an aneurysm 8 years previously.The patient was admitted to the cardiothoracic surgery service for evaluation and workup.Workup demonstrated a large descending thoracic aortic aneurysm.Nuclear stress test showed reversible lateral defect consistent with myocardial ischemia.The patient underwent coronary angiography which demonstrated no revascularizable disease.The patient was medically managed and prepared for tevar.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.